Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Painful ribs. Taking Celebrex. Swollen ribs, weight loss. MRI normal

My ribs are painful and even after taking painkillers like celebrex the pain has been persistant for the last three months. The ribs are swollen and this is causing me great discomfort apart from the pain.lhave lost 10 kg over the three months.
MRI was done but he docotr tells there are nothing significantand ordered a colonocsope. The result does note lead anywhere. The pain is radiating tothe spine and i am in agony.pLease advice.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Your bone marrow aspiration cytology is needed in view of weight loss.Complete blood count also to see for heamtological diseases. Acute weight loss calls for through examination, and tests for searching the cause.
Your doc.wants colonoscopy which may mean some pathology in bowels with , if you have developed malabsorption syndrome, then too there can be excessive calcium and mineral loss in stools giving rise to osteomalacia. for which serum calcium level should also be done. This also at times gives bone pains.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor